# SDR DALA2016032502304

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1510, CANT BETWEEN 6 AND 9 HRS POSITION AT AFT ACCESSORY  COMPARTMENT.  FRAME WAS REPLACED IAW SRM 51-10-4, 51-10-3, 51-30-2 AND 51-30-5, DWG 9911843, REV AC.
